# SDR AALA20190401002

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30234118
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR EXTERNAL EMERGENCY LIGHT DID NOT ILLUMINATE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-04-960-801 AND SRM 51-40-02-0G AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
